On a method for constructing one-frequency solutions of a nonlinear wave equation

Authors

  • B. I. Sokil

Abstract

A method for constructing one-frequency solutions of nonlinear wave equations is suggested. This approach is based on a modified representation of asymptotic expansions by using special periodic Atebfunctions. This method makes it possible to obtain approximate solution of the problem under consideration without difficulty.

Published

25.06.1994

Issue

Section

Short communications

How to Cite

Sokil, B. I. “On a Method for Constructing One-Frequency Solutions of a Nonlinear Wave Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 6, June 1994, pp. 782–784, https://umj.imath.kiev.ua/index.php/umj/article/view/5708.